The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Iterative Methods for a System of Generalized Mixed Variational Inequalities
Author(s): 
Pages: 41-46
Year: Issue:  1
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  system of variational inequalityiterative methodrelaxed cocoerciveLipschitzian continuous;
Abstract: 在Hilbert空间中,引入和研究了一类包含n个不同算子和n个不同泛函的广义混合变分不等式组,利用η-次微分算子的预解式技术,给出了一个求解此类变分不等式组的显式n步迭代算法;最后证明了该算法在适当的条件下收敛.所得的结果推广和改进了目前一些文献只讨论了包含一个非线性算子的变分不等式组以及所提出算法是隐式的结果.
Related Articles
No related articles found